MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint effusion (4849)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, approximately 24 months after a left total knee replacement procedure; the patient experienced pain.Subsequently, the patient underwent a left knee revision procedure.Post operative notes were provided.Post operative diagnosis noted prosthesis wear on tibial insert and aseptic loosening of the femoral component.The patient was awoken from anesthesia and transferred to the recovery room in stable condition.No additional information is available.
 
Additional Manufacturer Narrative
D10: 02-012-60-1425, (b)(6) - logic stem ext 14mm x 25mm.02-022-45-4030, (b)(6) - truliant tib fit tray cem sz 4f / 3t.02-029-99-1001, (b)(6) - fluted headless pin 3.0" square head.200-07-32, (b)(6) - advanced patella 32mm 3 peg implant.204-70-00, (b)(6) - tibial stem ext.Screw.Multiple mdr reports were filed for this event, please see associated report: 1038671-2022-00981.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The revision reported in this event may have been due to the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening, prosthesis wear, and/or due to inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening and prosthesis wear could not be confirmed.Additionally, potential contributions of user and additional patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22715105
Report Number1038671-2025-02678
Device Sequence Number21313257
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date08/05/2025
Date Device Manufactured01/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale